# SDR SWAA2024062897210

- Difficulty date: June 1, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE SIDE PLATE CHANNEL FROM BS 500B TO 500C AT RBL 21 HAS SURFACE CORROSION AT VARIOUS FASTENER HOLES.  BLENDED AREAS; REMOVED .002' MATERIAL, FOUND TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2. FOUND FWD CARGO COMPARTMENT FLOOR STRUCTURE SIDE PLATE CHANNEL  OUT OF LIMITS. MATERIAL REMOVED .005.  REMOVED DAMAGED SECTION FROM BS  500A TO 500D +10.
